Alert archive / Georgia / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 123, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 20, 2014, 6:03 PM EDT for Butts County, Lamar County, Spalding County, Georgia. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2014, 6:03 PM EDT (22:03 UTC)
- Expired
- Jun 20, 2014, 6:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Butts County, GA, Lamar County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 40 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 6:12 PM EDT | HAIL 1 | 2 Ene Orchard Hill, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 21 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
224
WUUS52 KFFC 202203
SVRFFC
GAC035-171-255-202245-
/O.NEW.KFFC.SV.W.0123.140620T2203Z-140620T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 PM EDT FRI JUN 20 2014
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BUTTS COUNTY IN CENTRAL GEORGIA
NORTHERN LAMAR COUNTY IN WEST CENTRAL GEORGIA
SOUTHEASTERN SPALDING COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 645 PM EDT
* AT 601 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR ORCHARD
HILL...MOVING SOUTH AT 5 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MILNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3330 8418 3324 8405 3313 8404 3309 8415
3311 8425 3319 8425 3319 8426 3329 8426
TIME...MOT...LOC 2203Z 341DEG 6KT 3323 8419
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 2:59 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 20, 2:59 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 259 PM EDT FRI JUN 20 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/... UPPER RIDGE HAS BEGUN SHIFTING TO THE SOUTHWEST...LOSING ITS GRASP ON THE AREA. UNLIKE YESTERDAY WHERE ACTIVITY SEEMED CONFINED TO NORTH GEORGIA...WITH NO PARTICULAR FOCUS FOR DEVELOPMENT TODAY...HAVE CONTINUED SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA THROUGH TONIGHT. ALREADY HAVE GOOD THUNDERSTORM COVERAGE IN THE GREATER ATL METRO AREA AND IN THE SE CWA. MAIN CONCERNS WILL BE DAMAGING WINDS...HAIL...AND FREQUENT LIGHTNING. SOME STORMS MAY BE STRONG TO SEVERE. HEAVY RAIN IS ALSO A CONCERN...AND WITH LITTLE OVERALL MOVEMENT TO THESE STORMS...LOCALIZED FLOODING MAY BE POSSIBLE. EXPECT BETTER CHANCES FOR THUNDERSTORMS ON SATURDAY WITH THE HIGH RETREATED FROM THE AREA AND AS A SHORT WAVE APPROACHES FROM THE NORTH. FRONTAL BOUNDARY IS EXPECTED TO SINK SOUTHWARD THROUGH THE TENNESSEE VALLEY...AND APPROACH NORTH GEORGIA. THERE IS SOME QUESTION ABOUT HOW FAR SOUTH IT WILL MAKE IT SATURDAY...BUT THERE IS AMPLE ENOUGH MOISTURE ACROSS THE AREA TO SUPPORT SCATTERED THUNDERSTORMS. AS SURFACE LOW MOVES OFF THE CAROLINA COAST INTO SUNDAY...THE INFLUENCE OF THE FRONT WILL BE SEEN MORE ACROSS CENTRAL GEORGIA...AND HAVE KEPT POPS HIGHEST THERE AND ALONG THE EASTERN CWA BORDER AS A RESULT. DIURNALLY DRIVEN TRENDS IN COVERAGE EXPECTED...WITH ALL OR MOST OF THE ACTIVITY DIMINISHING INTO THE OVERNIGHT HOURS SATURDAY NIGHT AND SUNDAY NIGHT. HAVE GENERALLY GONE WITH A GUIDANCE BLEND FOR TEMPERATURES. CLOUD COVER AND PRECIPITATION ACTIVITY WILL KEEP HIGHS A DEGREE OR TWO COOLER THAN WHAT THE AREA HAS SEEN THE LAST FEW DAYS...AND EXPECT THIS CLOSER-TO-SEASONAL-NORMS TREND TO CONTINUE INTO THE EXTENDED PERIODS. 31 .LONG TERM /SUNDAY THROUGH FRIDAY/... NO SIGNIFICANT CHANGES MADE FOR THE LONG TERM FORECAST GRIDS AT THIS TIME. LATEST MODEL RUNS CONTINUE TRENDS OUTLINED IN PREVIOUS LONG TERM FORECAST DISCUSSION BELOW. 20 PREVIOUS LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/... THE UPPER LEVEL FLOW BECOMES WNW BY SATURDAY NIGHT AND CONTINUES INTO MONDAY AND THEN BECOMES WSW INTO THURSDAY WITH THE UPPER PATTERNS SLIGHTLY DIFFERENT BETWEEN THE GFS AND EUROPEAN THURSDAY AND FRIDAY. THIS WILL GIVE POTENTIAL FOR SHORT WAVE ENERGY TO MOVE ACROSS THE AREA. A STATIONARY FRONT OR SURFACE TROUGH IS FORECAST TO BE ACROSS CENTRAL GA OR SO SUNDAY AND MONDAY BEFORE DISSIPATING. AMPLE MOISTURE AND INSTABILITY IS FORECAST ACROSS THE AREA THROUGH MUCH OF THE EXTENDED PERIOD WITH SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS EXPECTED...MOST SO FROM MONDAY ON...AND MOST SO DURING THE AFTERNOON AND EVENING. TEMPERATURES VARYING ONLY SLIGHTLY WITHIN A FEW DEGREES OF NORMAL. BDL && AVIATION... 18Z UPDATE... SHOWERS AND THUNDERSTORMS ALREADY DEVELOPING ACROSS THE AREA THIS AFTERNOON. HAVE CONTINUED MENTION OF VCSH AT ALL TAF SITES...AND WILL CONTINUE TO MONITOR TO SEE IF A TEMPO FOR -TSRA IS NECESSARY. NW WINDS EXPECTED THROUGH THE PERIOD...DIMINISHING TO NEAR CALM OVERNIGHT...AND INCREASING TO 8-10KT BY LATE MORNING SATURDAY. COVERAGE CONFIDENCE FOR CONVECTION IS HIGHER FOR SATURDAY...AND HAVE INCLUDED A PROB30 FOR 19-23Z FOR -TSRA. //ATL CONFIDENCE...18Z UPDATE... HIGH ON ALL ELEMENTS. 31 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 94 69 93 / 20 20 20 30 ATLANTA 73 90 71 90 / 20 30 20 20 BLAIRSVILLE 65 85 64 86 / 20 30 20 30 CARTERSVILLE 69 90 67 89 / 20 30 20 20 COLUMBUS 74 95 73 93 / 20 30 20 30 GAINESVILLE 71 90 70 89 / 20 30 20 30 MACON 70 95 70 93 / 20 30 20 30 ROME 69 89 67 89 / 20 40 20 20 PEACHTREE CITY 69 91 68 91 / 20 30 20 20 VIDALIA 73 96 73 93 / 20 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...31 LONG TERM....20 AVIATION...31
Hazardous weather outlook, Jun 20, 11:00 AM EDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 AM EDT FRI JUN 20 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1100 AM EDT FRI JUN 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT. WEATHER HAZARDS EXPECTED.. STRONG GUSTY WINDS...FREQUENT LIGHTNING...BRIEF HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED SATURDAY AND SUNDAY MAINLY DURING THE AFTERNOON AND EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED MONDAY THROUGH THURSDAY. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 20, 3:22 PM EDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 322 PM EDT FRI JUN 20 2014 GAZ031-041-042-201945- 322 PM EDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PAULDING... CARROLL AND HARALSON COUNTIES UNTIL 345 PM EDT... AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A GUST FRONT AHEAD OF A LINE OF STRONG THUNDERSTORMS FROM BREMEN TO NEW GEORGIA...MOVING SOUTHEAST AT 15 MPH. WI WINDS UP TO 45 MPH WILL BE POSSIBLE ALONG AND BEHIND THIS LINE. HEAVY RAIN AND LIGHTNING CAN BE EXPECTED AFTER THE GUST FRONT PASSES. RESIDENTS ARE ADVISED TO REMAIN INDOORS UNTIL AFTER THE GUSTY WINDS AND STORMS HAVE PASSED. && LAT...LON 3376 8490 3367 8512 3381 8521 3388 8503 TIME...MOT...LOC 1920Z 316DEG 10KT 3379 8507
Special weather statement, Jun 20, 3:54 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT FRI JUN 20 2014
GAZ052-053-066-202030-
354 PM EDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN NORTHERN TROUP...SOUTHWESTERN COWETA AND SOUTHEASTERN HEARD
COUNTIES UNTIL 430 PM EDT...
AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST EAST OF POWERS CROSSROADS. ANOTHER
STRONG STORM WAS LOCATED JUST WEST OF CORINTH...BOTH MOVING SOUTH AT
10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TROUP...COWETA AND HEARD COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HARRISONVILLE...CORINTH AND HOGANSVILLE.
&&
LAT...LON 3328 8486 3318 8486 3308 8497 3323 8500
3334 8496
TIME...MOT...LOC 1953Z 348DEG 10KT 3331 8496 3322 8497Special weather statement, Jun 20, 4:24 PM EDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EDT FRI JUN 20 2014
GAZ104-105-202100-
424 PM EDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 45 MPH WINDS IN SUMTER AND DOOLY COUNTIES UNTIL 500 PM
EDT...
AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR THE FLINT RIVER WMA...MOVING SOUTH
AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SUMTER AND DOOLY COUNTIES THROUGH 500 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE FLINT RIVER WMA...PENNINGTON...METHVINS...
DRAYTON...LAMAR...HUNTINGTON...COBB...LESLIE AND DESOTO. MOVE
INDOORS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3216 8410 3215 8397 3203 8394 3202 8396
3192 8392 3191 8393 3191 8420
TIME...MOT...LOC 2023Z 003DEG 8KT 3210 8402Special weather statement, Jun 20, 5:09 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
509 PM EDT FRI JUN 20 2014
GAZ055-202145-
509 PM EDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN CLAYTON COUNTY UNTIL 545 PM EDT...
AT 508 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR MORROW...MOVING SOUTH AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS CLAYTON COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE FORT GILLEM...LAKE CITY...MORROW...
RIVERDALE...FOREST PARK...JONESBORO...LAKE SPIVEY...IRONDALE...
LOVEJOY...JW SMITH RESERVOIR AND BONANZA.
&&
LAT...LON 3363 8433 3355 8428 3354 8429 3349 8428
3344 8429 3344 8435 3342 8436 3341 8438
3343 8441 3345 8438 3347 8438 3350 8442
3355 8444 3355 8446 3361 8446
TIME...MOT...LOC 2109Z 348DEG 9KT 3355 8434Special weather statement, Jun 20, 5:34 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 534 PM EDT FRI JUN 20 2014 GAZ092-093-104-202200- 534 PM EDT FRI JUN 20 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS IN SUMTER...SCHLEY AND MACON COUNTIES UNTIL 600 PM EDT... AT 532 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF FOUNTAINVILLE...MOVING SOUTH AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS SUMTER...SCHLEY AND MACON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FOUNTAINVILLE...BUMPHEAD... ANDERSONVILLE...ANDERSONVILLE NATIONAL HISTORIC SITE... PENNINGTON...METHVINS AND NEW ERA. REMAIN INDOORS UNTIL THE STORM HAS PASSED. && LAT...LON 3211 8405 3210 8423 3229 8426 3231 8415 TIME...MOT...LOC 2134Z 355DEG 11KT 3223 8415
Special weather statement, Jun 20, 5:42 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
542 PM EDT FRI JUN 20 2014
GAZ069-081-202215-
542 PM EDT FRI JUN 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING...PEA SIZED
HAIL AND 40 MPH WINDS IN UPSON AND CRAWFORD COUNTIES UNTIL 615 PM
EDT...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 9 MILES NORTHWEST OF ROBERTA...MOVING
SOUTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS UPSON AND CRAWFORD COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ROBERTA. REMAIN INDOORS UNTIL
THE STORM HAS PASSED.
&&
LAT...LON 3268 8415 3284 8419 3285 8412 3285 8410
3270 8398 3268 8410 3268 8411 3267 8413
TIME...MOT...LOC 2142Z 337DEG 9KT 3280 8412The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:05 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Walton | 40 min |
| Jun 19, 8:15 PM EDT | Special Weather Statement | FFC | Wilkes | 30 min |
| Jun 19, 8:33 PM EDT | Severe Thunderstorm Warning | FFC | Newton | 42 min |
| Jun 19, 8:35 PM EDT | Severe Thunderstorm Warning | FFC | Wilkes | 25 min |
| Jun 19, 8:45 PM EDT | Special Weather Statement | FFC | Morgan | 30 min |
| Jun 20, 1:21 PM EDT | Special Weather Statement | FFC | Floyd | 24 min |
| Jun 20, 1:43 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Jun 20, 2:01 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jun 20, 2:12 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 33 min |
| Jun 20, 2:45 PM EDT | Special Weather Statement | FFC | Wheeler | 30 min |
| Jun 20, 2:47 PM EDT | Special Weather Statement | FFC | Bartow | 28 min |
| Jun 20, 2:51 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Jun 20, 3:05 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 20, 3:08 PM EDT | Special Weather Statement | FFC | Telfair | 37 min |
| Jun 20, 3:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jun 20, 3:22 PM EDT | Special Weather Statement | FFC | Haralson | 23 min |
| Jun 20, 3:54 PM EDT | Special Weather Statement | FFC | Heard | 36 min |
| Jun 20, 4:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jun 20, 5:09 PM EDT | Special Weather Statement | FFC | Clayton | 36 min |
| Jun 20, 5:34 PM EDT | Special Weather Statement | FFC | Schley | 26 min |
| Jun 20, 5:42 PM EDT | Special Weather Statement | FFC | Crawford | 33 min |
| Jun 20, 6:13 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Jun 20, 6:37 PM EDT | Special Weather Statement | FFC | Houston | 23 min |
| Jun 20, 6:44 PM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
| Jun 20, 6:50 PM EDT | Special Weather Statement | FFC | Upson | 25 min |
| Jun 20, 6:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Upson | 37 min |
| Jun 20, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Whitfield | 33 min |
| Jun 20, 7:09 PM EDT | Flash Flood Warning | FFC | Catoosa | 6 hr |
| Jun 20, 7:29 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 20, 7:40 PM EDT | Special Weather Statement | FFC | Stewart | 35 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.